MathSciNet Relay Station
MathSciNet bibliographic data
MR362522 60J75 (60G55)
Oakes, David The Markovian self-exciting process. J. Appl. Probability 12 (1975), 69–77.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement